# SDR AALA201912319012

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 13,664 hours, 5,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R4 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R4 DOOR DAMPER / EMERGENCY OPERATION CYLINDER OF PASSENGER / CREW DOOR IAW AMM 52-10-00. NO LEAKS NOTED.
